Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nodal noncommutative Jordan algebras


Author: Robert H. Oehmke
Journal: Trans. Amer. Math. Soc. 112 (1964), 416-431
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0179220-2
MathSciNet review: 0179220
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 0100010 (20:6446)
  • [2] Nathan Jacobson, Classes of restricted Lie algebras of characteristic p. II, Duke Math. J. 10 (1943), 107-121. MR 0007749 (4:187a)
  • [3] L. A. Kokoris, Some nodal noncommutative Jordan algebras, Proc. Amer. Math. Soc. 9 (1958), 164-166. MR 0093530 (20:54)
  • [4] -, Simple nodal noncommutative Jordan algebras, Proc. Amer. Math. Soc. 9 (1958), 652-654. MR 0096711 (20:3194)
  • [5] -, Nodal noncomutative Jordan algebras, Canad. J. Math. 12 (1960), 488-492. MR 0116039 (22:6834)
  • [6] R. D. Schafer, On noncommutative Jordan algebras, Proc. Amer. Math. Soc. 9 (1958), 110-117. MR 0103915 (21:2678)
  • [7] -, Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic p, Trans. Amer. Math. Soc. 94 (1960), 310-326. MR 0117262 (22:8044)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0179220-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society